Logo BSU

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот документ: http://elib.bsu.by/handle/123456789/52051
Заглавие документа: Asymptotic analysis of the closed queueing structure with time-dependent service parameters
Авторы: Matalytski, M.
Rusilko, T.
Pankov, A.
Тема: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Кибернетика
Дата публикации: 2013
Издатель: Minsk : Publ. center of BSU
Библиографическое описание источника: Computer Data Analysis and Modeling: Theoretical and Applied Stochastics : Proc. of the Tenth Intern. Conf., Minsk, Sept. 10–14, 2013. Vol 2. — Minsk, 2013. - P. 86-89
Аннотация: A closed queueing structure is considered in the paper; number of single-type messages is not constant and depends on time. The route of messages is given by arbitrary stochastic matrix of transition probabilities. An asymptotic analysis of this structure in case of large number of service requests con-ducted. The service parameters of each queueing system of this structure, as well as the probability of messages transition between systems, depend on time. A system of ordinary differential equations to calculate the average relative number of messages in each queueing system, depending on the time, was obtained.
URI документа: http://elib.bsu.by/handle/123456789/52051
Располагается в коллекциях:2013. Computer Data Analysis and Modeling. Vol 2
Vol. 2

Полный текст документа:
Файл Описание РазмерФормат 
86-89.pdf453,12 kBAdobe PDFОткрыть


Все документы в Электронной библиотеке защищены авторским правом, все права сохранены.